MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD

NELLCOR PURITAN BENNETT MEXICO SA VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Model Number 8886828401
Medical Device Problem Codes Break (1069); Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device membrane cracked, and there is a possible contamination.

Brand Name
VITAL VUE
Common Device Name
ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 1903
tijuana 22225
MX  22225
MDR Report Key8522570
Report Number9610849-2019-00012
Device Sequence Number2798275
Product Code HBI
UDI-Device Identifier10884521042445
UDI-Public10884521042445
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K883201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886828401
Device Catalogue Number8886828401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1